# SDR DALA2023081706692

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON RH INBD SEAT TRACK STA 365 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00560; SECTION SEAT TRACK STA= 365 TO STA=440 RH WAS REPLACED PER B 757-200 S.R.M. 51-40-02. (2919911)
